# SDR FX7A2004XXXX3

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22452
- Engine: Pwa JT8D15
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: MS938812A
- Condition: Pinched
- Location: Oil Tank Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ON THE NR 3 NOTICED THE LOW OIL QUANTITY INDICATION.  RETURNED TO THE GATE.  REPLACED THE DEFECTIVE PACKING ON THE OIL TANK CAP AND TIGHTENED OIL PRESSURE SWITCH LINE B-NUT, IAW MM REF 79-20-11 AND 79-11-0.  SERVICED THE NR 3 ENGINE FOUR QUARTS OF OIL AND PERFORMED AN ENGINE GROUND RUN, NO LEAKS NOTED.
